# SDR AALA202012149032

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 28,389 hours, 3,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 310240
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY LIGHT BATTERY PACK M33408 AT DOOR 5R DID NOT PASS FUNCTIONAL CHECK, IAW WORKCARD 2324.  REPLACED EMERGENCY LIGHT BATTERY PACK M33408 AT DOOR 5R, IAW AMM 33-51-06.  OPERATIONS CHECK GOOD.
